# SDR SIMA20160523005

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 38,915 hours, 34,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMER EXIT REAR OF SIGN INOPERATIVE.  FOUND CONNECTOR UNPLUGGED, SECURED CONNECTOR IAW AMM 33-50-15-400-801.  OPERATIONS CHECKED GOOD.
